Algebra i Analiz, 2007 Volume 19, Issue 4, Pages 174–242
(Mi aa133)
|
This article is cited in
12 papers
Research Papers
Arrangements of an $M$-quintic with respect to a conic that maximally intersects its odd branch
S. Yu. Orevkovab a Steklov Mathematical Institute, Russian Academy of Sciences
b Laboratoire des Mathématiques Emile Picard, UFR MIG, Université Paul Sabatier, Toulouse, France
Abstract:
Under certain assumptions, the arrangements mentioned in the title are classified up to isotopy. Their algebraic realizability is discussed.
Keywords:
Plane projective real curve, almost complex structure, isotopy, algebraic (un)realizability.
MSC: 57R52,
57R19 Received: 31.08.2006
© , 2025